RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 323, Number 2  


MATHEMATICS
Ballistic characteristic of continuous functions
I. I. Bavrin, G. N. Bakunin
199
Bernstein–Nikol'skii inequalities and widths of Sobolev classes of functions
A. P. Buslaev
202
Geometric methods for investigating the solvability of a class of operator equations
S. A. Vavilov
206
Bernstein–Nikol'skii inequalities that are best with respect to choice of harmonics
È. M. Galeev
211
Convergence and unconditional convergence of Fourier series
S. Galstyan
216
On a class of almost periodic solutions of the KdV equation with a nowhere dense spectrum
I. E. Egorova
219
The stochastic Bellman equation as a nonlinear equation in Maslov spaces. Perturbation theory
V. N. Kolokoltsov
223
The reverse Hölder inequality, the Muckenhoupt condition, and equimeasurable rearrangements of functions
A. A. Korenovskii
229
Widths of spaces equipped with a Gaussian measure
V. E. Maiorov
233
Approximation by algebraic polynomials in the spaces $L_p$, $0<p<1$
K. V. Runovskii
238
Necessary and sufficient conditions for differentiability in the sense of Belinskii
V. I. Ryazanov
241
A class of nonlocal elliptic problems
B. Yu. Sternin, V. E. Shatalov
245
Singular differential equations in problems on the investigation of functions for a conditional extremum
M. M. Khapaev
250

GEOPHYSICS
Free gases of asthenosphere according to seismic data
V. G. Bykov, V. N. Nikolaevskii
253
Electromagnetic precursors of Dzhava-Racha earthquake 29.04.1991, from the data of monitoring on the Caucasus-Minvody geophysical range
A. G. Zdorov, I. V. Matveev, V. A. Morgunov, E. P. Rakhmin
258
Variable-sign reaction of rocks on a dynamic action
M. V. Kurlenya, V. V. Adushkin, V. V. Garnov, V. N. Oparin, A. F. Revuzhenko, A. A. Spivak
263

MATHEMATICAL PHYSICS
On the stability of solutions of traveling wave type for the Kuramoto–Sivashinskii equation
P. I. Naumkin, I. A. Shishmarev
266

PHYSICS
Inversionless amplification of information signal in passive nonlinear quasi-optical resonator
A. A. Vertii, S. P. Gavrilov, S. I. Tarapov, V. P. Shestopalov
270
Critical phenomena in non-stratifying systems
A. A. Saidov, P. Kh. Khabibullaev, I. I. Shinder
274
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020